Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Heavy bleeding. Under treatment for thyroid. What might be happening?

Hi, I am 24 yrs old. i m having heavy bleeding for more than 15 to 20 days from april 2012 ( in the month of Apr 12, periods started normally on 1st, but it was upto 15th and then no bledding in May 12. And again in this month from 1st to 22nd). am also under treatment for thyroid . So can anyone tell me exactly wats happening wit me ?????
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
If your thyroid is not working correctly, your periods can be abnormal. After your thyroid responds to the treatment, the periods should go back to normal. If not, you might need further tests to check for other causes, such as hormone imbalances. Heavy or irregular bleeding can also happen with female conditions such as uterine fibroids or endometriosis. I would recommend a pelvic examination by a specialist in gynecology for this possibility.

Hope I have answered your query. If you have any further questions I will be happy to help.
Answered: Sat, 31 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor